# SDR COMA0760180

- Difficulty date: February 12, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 30,803 hours, 28,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 01649803
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5542 - DISPLAY COOK CAUTION MESSAGE RECEIVED.  INSPECTED DUCTING, CLEANED FLOW SENSOR CONNECTOR, REPLACED FLOW SENSOR.  NO FURTHER DEFECTS.
